MAUDE Adverse Event Report: MEDTRONIC, INC. MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC, INC. MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950M
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the remote monitor reader was hot to the chest and burned the patient.No troubleshooting indicated.The monitor remains in use.No patient complications have been reported as a result of this event.

Brand Name
MYCARELINK PATIENT MONITOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key14137723
Report Number2182208-2022-01213
Device Sequence Number17700174
Product Code NVZ
UDI-Device Identifier00763000367800
UDI-Public00763000367800
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950M
Device Catalogue Number24950M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date04/18/2022
Date Device Manufactured12/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age57 YR
Patient SexMale